MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; PARTIAL KNEE SYSTEM FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; PARTIAL KNEE SYSTEM FEMORAL COMPONENT CEMENTED
Model Number 02.18.003LM
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director.One year after cemented uka, intrarticular fluid of unknown origin creates pain and mandates conversion to tka.The cause for the fluid production is unknown but there is no reason to suspect that it be due to an implant defect.The positioning of the uka appears very good, so mechanical origin should be excluded.Batch review performed on 25 november 2021.Lot 1908019: (b)(4) items manufactured and released on 13-nov-2019.Expiration date: 2024-nov-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional components involved: moto partial knee 02.18.If3.08.Lm tibial insert fix s3 lm - 8mm (k162084) lot.187658 lot 187658: (b)(4) items manufactured and released on 15-nov-2018.Expiration date: 2023-nov-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Moto partial knee 02.18.Tf3.Lm tibial tray fix cemented s3 lm (k162084) lot.1908243 lot 1908243: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-dec-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision of a moto to a gmk sphere 1 year 1 month after primary due to unknown intra-articular fluid.No infection was detected.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM
Common Device Name
PARTIAL KNEE SYSTEM FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13042771
Report Number3005180920-2021-00989
Device Sequence Number12118529
Product Code HSX
UDI-Device Identifier07630030895579
UDI-Public07630030895579
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2024
Device Model Number02.18.003LM
Device Catalogue Number02.18.003LM
Device Lot Number1908019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite